MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 26MM -3 LFIT V40 HEAD; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH 26MM -3 LFIT V40 HEAD; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 6260-9-026
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 12/15/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the product history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
It was reported that patient's left hip was revised.Explanted devices are uhr universal head, cone body, and lfit v40 femoral head (both implanted (b)(6) 2017).Initial surgery (b)(6)2017 was performed due to a failed competitor im hip nail.1st and 2nd revision was due to non-compliant patient vs hip instability.
 
Additional Manufacturer Narrative
An event regarding instability involving a metal head was reported.The event was not confirmed.Method & results: product evaluation and results: not performed as the device was not returned.Medical records received and evaluation: no medical information was provided for review by a clinical consultant.Product history review: a review of the device manufacturing records indicate that all devices were manufactured and accepted into final stock with no reported relevant discrepancies.Complaint history review: there were no other events reported for this lot.Conclusions: the exact cause of the event could not be determined because insufficient information was provided.Further information such as pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time as no devices and insufficient information was received by stryker orthopaedics.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
It was reported that patient's left hip was revised.Explanted devices are uhr universal head, cone body, and lfit v40 femoral head (both implanted (b)(6) 2017).Initial surgery (b)(6) 2017 was performed due to a failed competitor im hip nail.1st and 2nd revision was due to non-compliant patient vs hip instability.

Brand Name
26MM -3 LFIT V40 HEAD
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7186662
Report Number0002249697-2018-00139
Device Sequence Number13947898
Product Code LPH
UDI-Device Identifier07613327012989
UDI-Public07613327012989
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/29/2022
Device Catalogue Number6260-9-026
Device Lot Number60686305
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/15/2017
Supplement Date Received by Manufacturer02/01/2018
Initial Report FDA Received Date01/12/2018
Supplement Report FDA Received Date03/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age60 YR
Patient Weight58